| Model Number |
LITNG8XTORQ115-S |
| Medical Device Problem Codes |
Misconnection (1399); Connection Problem (2900)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/21/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The product lot number was not provided, therefore, the manufacturing records could not be reviewed.
Event or Problem Description
The patient was undergoing a thrombectomy procedure to treat pulmonary embolism using the lightning aspiration tubing (lightning) and an indigo system aspiration catheter 12 (cat12).During the procedure, the rotating hemostasis valve (rhv) was unscrewed and would not screw back.Therefore, the rhv was removed.The procedure was completed using a new rhv with the same cat12 and lightning.There was no report of an adverse effect to the patient.
Additional Manufacturer Narrative
Please note that the following section was incorrectly reported on the initial mfr report and is being corrected on this follow-up #02 mfr report: 1.Section b.Box 5.Describe event or problem h3 other text : placeholder.
Event or Problem Description
The patient was undergoing a thrombectomy procedure to treat pulmonary embolism using the lightning aspiration tubing (lightning) and an indigo system aspiration catheter 8 (cat8).During the procedure, the rotating hemostasis valve (rhv) was unscrewed and would not screw back.Therefore, the rhv was removed.The procedure was completed using a new rhv with the same cat12 and lightning.There was no report of an adverse effect to the patient.